# SDR DALA2020040602195

- Difficulty date: April 2, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 47,972 hours, 24,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3159, L/P 1543712) CRACK INDICATION FRAME 16 LH DOOR STOP 7 HOLE 3 PASSENGER CABIN (1 EA) (CRACK DIRECTION 5 OCLOCK). CORRECTIVE ACTION: REPLACED INTERCOSTAL LOC FR 16 LH DOOR STOP 7 ASPER A319 SRM 51-72-11 AND DWG 53112300 RELEASE DATE, ISSUE H00.
